DocServer

Items where Author is "Lakey, Joseph D."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 3.

Article

Hogan, Jeffrey A. and Lakey, Joseph D. (2006) HARDY’S THEOREM AND ROTATIONS. Proceedings of the American Mathematical Society, 134 (5). pp. 1459-1466. ISSN 0002-9939

Hogan, Jeffrey A. and Lakey, Joseph D. (2006) On uncertainty bounds and growth estimates for fractional fourier transforms. Applicable Analysis, 85 (8). pp. 891-899.

Book Section

Hogan, Jeffrey A. and Lakey, Joseph D. (2006) Periodic Nonuniform Sampling in Shift-Invariant Spaces. In: Harmonic Analysis and Applications. Applied and Numerical Harmonic Analysis (V). Birkhäuser Boston, pp. 253-287. ISBN 978-0-8176-4504-5

This list was generated on Sun Nov 19 21:15:19 2017 AEDT.